# SDR CALA9700289

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Nr 3 Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NR 3 HYDRAULIC SYSTEM QUANTITY DROPPED APPROXIMATELY TWO GALLONS SHORTLY AFTER TAKEOFF.  THE QUANTITY STABILIZED FOR A SHORT WHILE AND THEN BEGAN TO SLOWLY DECREASE.  THE HYDRAULIC LOSS CHECKLIST WAS COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE SHUTOFF VALVE TO 2-3 NON-REVERSIBLE MOTOR PUMP LEAKING.  THE SHUTOFF VALVE WAS REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
